# SDR 000237

- Difficulty date: December 24, 2002
- Submitted: December 26, 2002
- Operation: Air carrier
- Aircraft: N276
- Make and model: Emb EMB-145
- Aircraft time: 5,217 hours, 4,542 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

T/O FLAPS CONFIGURATION WARNING.  RESET A/C AND OPS CHECK GOOD
